Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Rang réel de certaines extensions


Author: Nawfal Elhage Hassan
Journal: Proc. Amer. Math. Soc. 123 (1995), 3067-3073
MSC: Primary 46L85; Secondary 19K33, 46J10
MathSciNet review: 1264814
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: On montre pour toutes $ {C^ \ast }$-algebras A et J l'égalité entre les rangs réels de A et de A/J si J est essentiel dans A et isomorphe à l'algèbre des opérateurs compacts. En particulier, le rang réel de l'algèbre de Toeplitz $ \mathcal{T}$ est égal à 1.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L85, 19K33, 46J10

Retrieve articles in all journals with MSC: 46L85, 19K33, 46J10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1264814-9
PII: S 0002-9939(1995)1264814-9
Article copyright: © Copyright 1995 American Mathematical Society